Alert archive / Oklahoma / River Flood Advisories in 2021

River Flood Advisory 7, NWS Norman, OK

March 17, 2021Kingfisher County, Logan County, Oklahoma

NWS Norman, OK issued this river flood advisory at Mar 17, 2021, 8:58 AM CDT for Kingfisher County, Logan County, Oklahoma. It was in force for 64 hr.

The area

The outline as issued.

The facts

Issued
Mar 17, 2021, 8:58 AM CDT (13:58 UTC)
Expired
Mar 20, 2021, 1:00 AM CDT
In force
64 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Kingfisher County, OK, Logan County, OK

The radar

The Vance AFB radar (KVNX), 85 km from the middle of the area, began a volume at 13:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cimarron River near Dover (DOVO2). The gauge peaked at 15.60 ft at Mar 17, 2021, 4:00 PM CDT.

actionminormoderate10152003/1703/1803/1903/2003/21
Action stage
15 ft
Minor stage
17 ft
Moderate stage
20 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07159100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

312 
WGUS84 KOUN 171358
FLSOUN

Flood Advisory
National Weather Service Norman OK
858 AM CDT Wed Mar 17 2021

...The National Weather Service in Norman has issued a Flood 
Advisory for the following rivers in Oklahoma...

  Cimarron River near Dover affecting Kingfisher and Logan Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated.

Additional information is available at www.weather.gov.


OKC073-083-180200-
/O.NEW.KOUN.FL.Y.0007.210317T1358Z-210320T0600Z/
/DOVO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
858 AM CDT Wed Mar 17 2021

The National Weather Service in Norman has issued a

* Flood Advisory for
  the Cimarron River near Dover.
* From this morning to late Friday night.
* At 8:30 AM CDT Wednesday the stage was 13.5 feet.
* Action stage is 15.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River is expected to rise to a crest of 
  16.6 feet tomorrow evening.
* Impact...At 17.0 feet, Rural lands and roads are covered by flood 
  depths averaging almost a foot across Kingfisher County... and 
  into western Logan County. Oil wells in lower places near the 
  river channel are flooded or isolated. Livestock may become 
  stranded by deeper flows in cutoff channels crossing the flood 
  plain. Sandpit facilities near Dover could be flooded.


&&

LAT...LON 3609 9821 3614 9811 3597 9788 3593 9760
      3583 9759 3589 9792

$$

SIX
2 follow-up statements
825 
WGUS84 KOUN 171919
FLSOUN

Flood Advisory
National Weather Service Norman OK
219 PM CDT Wed Mar 17 2021

...The Flood Advisory is cancelled for the following rivers in 
Oklahoma...

  North Canadian River near Watonga affecting Blaine and Canadian 
  Counties.

...The Flood Advisory continues for the following rivers in 
Oklahoma...

  Cimarron River near Dover affecting Kingfisher and Logan Counties.

  Cimarron River near Waynoka affecting Woodward, Major and Woods 
  Counties.

  Kingfisher Creek near Kingfisher affecting Kingfisher County.

  Canadian River near Bridgeport affecting Caddo, Blaine, Custer 
  and Canadian Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Additional information is available at www.weather.gov.


OKC011-017-172030-
/O.CAN.KOUN.FL.Y.0006.000000T0000Z-210317T1919Z/
/WATO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
219 PM CDT Wed Mar 17 2021

...The Flood Advisory for the North Canadian River near Watonga has 
been cancelled...

The Flood Advisory is cancelled for
  the North Canadian River near Watonga.
* At 1:30 PM CDT Wednesday the stage was 11.2 feet.
* Flood stage is 15.0 feet.
* Forecast...The North Canadian River is expected to rise to a crest 
  of 11.5 feet just after midnight tonight.


&&

LAT...LON 3607 9863 3611 9853 3590 9842 3572 9822
      3564 9830 3588 9854

$$

OKC073-083-180730-
/O.EXT.KOUN.FL.Y.0007.000000T0000Z-210320T0000Z/
/DOVO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
219 PM CDT Wed Mar 17 2021

...The Flood Advisory is now in effect until Friday evening...

The Flood Advisory continues for
  the Cimarron River near Dover.
* Until Friday evening.
* At 1:30 PM CDT Wednesday the stage was 15.3 feet.
* Action stage is 15.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River is expected to rise to a crest of 
  16.7 feet tomorrow morning.
* Impact...At 17.0 feet, Rural lands and roads are covered by flood 
  depths averaging almost a foot across Kingfisher County... and 
  into western Logan County. Oil wells in lower places near the 
  river channel are flooded or isolated. Livestock may become 
  stranded by deeper flows in cutoff channels crossing the flood 
  plain. Sandpit facilities near Dover could be flooded.


&&

LAT...LON 3609 9821 3614 9811 3597 9788 3593 9760
      3583 9759 3589 9792

$$

OKC073-180730-
/O.CON.KOUN.FL.Y.0009.000000T0000Z-210318T1200Z/
/KNGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
219 PM CDT Wed Mar 17 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Kingfisher Creek near Kingfisher.
* Until Thursday morning.
* At 1:30 PM CDT Wednesday the stage was 18.8 feet.
* Action stage is 18.0 feet.
* Flood stage is 20.0 feet.
* Forecast...The Kingfisher Creek is near crest and is expected to 
  fall to 0.6 feet early Monday afternoon.
* Impact...At 18.0 feet, Expect near-bankfull creek levels west of 
  the city of Kingfisher. Some agricultural fields and low-lying 
  roads west of Kingfisher may be briefly flooded.


&&

LAT...LON 3584 9820 3586 9820 3585 9809 3589 9792
      3588 9787 3581 9808

$$

OKC011-015-017-039-180730-
/O.CON.KOUN.FL.Y.0008.000000T0000Z-210318T1800Z/
/BRIO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
219 PM CDT Wed Mar 17 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Canadian River near Bridgeport.
* Until Thursday afternoon.
* At 1:30 PM CDT Wednesday the stage was 12.0 feet.
* Action stage is 12.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The Canadian River is expected to rise to a crest of 
  12.2 feet this evening.
* Impact...At 12.0 feet, The river remains within its banks in 
  southern Blaine... northern Caddo... and southwestern Canadian 
  counties. Low-lying bottomlands near the river may be cut off from 
  easy access by high water in side channels.


&&

LAT...LON 3565 9863 3589 9863 3559 9832 3544 9793
      3526 9793 3547 9847

$$

OKC093-151-153-180730-
/O.CON.KOUN.FL.Y.0005.000000T0000Z-210319T0600Z/
/WANO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
219 PM CDT Wed Mar 17 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Cimarron River near Waynoka.
* Until late Thursday night.
* At 1:30 PM CDT Wednesday the stage was 6.4 feet.
* Action stage is 7.5 feet.
* Flood stage is 8.0 feet.
* Forecast...The Cimarron River is expected to rise to a crest of 
  7.6 feet early tomorrow afternoon.
* Impact...At 8.0 feet, Bankfull conditions exist along the river...
   and some overflows may occur over some low-lying areas near the 
  river. The river reach affected extends from near Freedom 
  upstream... to the U.S. Highway 281 crossing south of Little 
  Sahara State Park near Waynoka... to near Orienta in Major County.


&&

LAT...LON 3674 9915 3677 9906 3647 9877 3639 9841
      3635 9850 3642 9885

$$

Ware
673 
WGUS84 KOUN 180052
FLSOUN

Flood Advisory
National Weather Service Norman OK
752 PM CDT Wed Mar 17 2021

...The Flood Advisory continues for the following rivers in 
Oklahoma...

  Cimarron River near Dover affecting Kingfisher and Logan Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Additional information is available at www.weather.gov.


OKC073-083-181300-
/O.EXT.KOUN.FL.Y.0007.000000T0000Z-210318T1800Z/
/DOVO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
752 PM CDT Wed Mar 17 2021

...The Flood Advisory is now in effect until early tomorrow 
afternoon...

The Flood Advisory continues for
  the Cimarron River near Dover.
* Until Thursday afternoon.
* At 6:30 PM CDT Wednesday the stage was 15.6 feet.
* Action stage is 15.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River is expected to fall to 10.3 feet 
  Monday evening.
* Impact...At 16.0 feet, Near bankfull conditions exist along the 
  river through Kingfisher County and into western Logan County. 
  Some oilfield equipment in low bottomlands may be isolated for a 
  short time. Sandpit operations near Dover may be affected.


&&

LAT...LON 3609 9821 3614 9811 3597 9788 3593 9760
      3583 9759 3589 9792

$$

BRB

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood advisory went out at Mar 17, 3:09 AM CDT, 5 hours 49 minutes earlier.

Area forecast discussion, Mar 17, 3:09 AM CDT, 5 hours 49 minutes before
Area Forecast Discussion
National Weather Service Norman OK
309 AM CDT Wed Mar 17 2021

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Today and tonight)
Issued at 252 AM CDT Wed Mar 17 2021

The surface low currently centered near Hobart, Oklahoma will
continue its eastward movement today, and by midnight tonight will
be over southeast Missouri. Strong to severe thunderstorms will
continue early this morning ahead of the low, while cooler air
begins to flow into northwest Oklahoma behind the low. As the
system moves farther east this morning and this afternoon, very
strong winds will develop over the southern High Plains, and
spread into western Oklahoma and western north Texas. A Wind
Advisory is in effect, and this forecast update delays the
beginning of the advisory near/east of I-35, and maintains the
advisory a few hours longer into the evening.

In addition to the wind, wraparound precipitation will move into
northwest Oklahoma this morning, then spread southeast through
the day. Some of this precipitation will very likely be in the
form of snow, often mixed with rain. With temperatures generally
near or above freezing, the accumulation rates will be very low
(high water content). Nevertheless, with the amount of
precipitation expected, some locations in far northwest Oklahoma
may pick up several inches of snowfall...though it will melt
fairly quickly once the snow ceases to fall. A Winter Weather
Advisory replaces the Winter Storm Watch (in far northwest
Oklahoma) with this update.

Temperatures will be strongly non-diurnal across most of the
region today. Most of the northwest half or so of Oklahoma will
have the high temperature for today this morning, and
central/southwest Oklahoma will see an abrupt downturn in
temperatures this afternoon.

CmS
&&

.LONG TERM...
(Thursday through Tuesday)
Issued at 252 AM CDT Wed Mar 17 2021

Thursday will be very breezy and cool, then more seasonal weather
will return for the weekend. Another storm system, in the form of
a positively-tilted trough aloft, will approach on Monday. This
will bring back chances for rain, and perhaps a few
thunderstorms. The system should be east of our forecast area by
Tuesday.

CmS
&&

.AVIATION...
(06Z TAFS)
Issued at 1212 AM CDT Wed Mar 17 2021

Mainly MVFR ceilings overnight with scattered storms across parts
of western into central sections of Oklahoma. Gusty southeast
winds will shift to the north later tonight into Wednesday morning
as a strong surface low moves east across the area. Gusts of 30 to
40kts may occur across the western sites. Showers and some snow
possible during the day along with some IFR ceilings possible
across the north during the day tomorrow.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  61  36  54  35 /  50  30   0   0
Hobart OK         52  35  56  32 /  60   0   0   0
Wichita Falls TX  62  38  60  35 /  10   0   0   0
Gage OK           41  30  51  27 / 100  10   0   0
Ponca City OK     54  36  53  33 /  60  60   0   0
Durant OK         69  42  59  40 /  30   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory from 2 PM this afternoon to 10 PM CDT this evening
     for OKZ007-008-012-013-019-020-025-026-028-029.

     Wind Advisory from 7 AM this morning to 10 PM CDT this evening
     for OKZ004>006-009>011-014>018-021>024-027-033>039-044-045.

     Winter Weather Advisory from 7 AM this morning to 7 PM CDT this
     evening for OKZ004-009-010.

TX...Wind Advisory from 7 AM this morning to 10 PM CDT this evening
     for TXZ083>090.

&&

SHORT TERM...23
LONG TERM....23
AVIATION...30
Hazardous weather outlook, Mar 17, 3:53 AM CDT, 5 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
353 AM CDT Wed Mar 17 2021

OKZ004>048-050>052-TXZ083>090-180900-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
353 AM CDT Wed Mar 17 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
Thunderstorms will occur over the eastern half of Oklahoma this
morning. A few strong or severe storms will be possible early this
morning. Large hail and damaging winds will be the primary
hazards.

.Wind...
Strong northwest winds will spread across the region today, from
west to east. Frequent gusts of 30 to 50 mph are expected, with
the strongest winds across western Oklahoma and western north
Texas.

.Snow...
Rain, snow, and a mix of rain and snow will occur over much of
central and northern Oklahoma today. Some accumulation will be
possible in northern Oklahoma, especially in the far northwest.
Heavy snow may at times limit visibility. Accumulations of a few
inches will be possible in the far northwest.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

.Thunderstorms...
There will be a chance of thunderstorms Monday and Tuesday.
Organized severe weather is unlikely.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Mar 17, 3:29 AM CDT, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
329 AM CDT Wed Mar 17 2021

OKZ012-013-019-020-026-170915-
Garfield OK-Payne OK-Logan OK-Lincoln OK-Noble OK-
329 AM CDT Wed Mar 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Garfield...Payne...
Logan...northwestern Lincoln and southern Noble Counties Until 415 AM
CDT...

AT 328 AM CDT, strong thunderstorms were along a line extending from
4 miles south of Lucien to 6 miles south of Mulhall to 6 miles
southeast of Cashion, moving east at 50 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Stillwater, Guthrie, Perkins, Langston, Morrison, Carney, Glencoe,
Tryon, Ripley, Coyle, Cedar Valley, Mulhall, Cimarron City, Orlando,
Meridian, Fallis, Lake Carl Blackwell, Lake Mcmurtry, Ingalls and
Seward.

LAT...LON 3625 9692 3624 9684 3605 9681 3573 9709
      3573 9767 3576 9767 3594 9755 3619 9760
      3633 9703 3633 9692
TIME...MOT...LOC 0828Z 258DEG 44KT 3620 9743 3597 9740 3577 9757

Mahale

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 8:19 PM CDTSevere Thunderstorm WarningOUNBeckham26 min
Mar 16, 8:22 PM CDTSpecial Weather StatementOUNHarmon23 min
Mar 16, 8:42 PM CDTSpecial Weather StatementOUNHarmon33 min
Mar 16, 8:45 PM CDTSpecial Weather StatementOUNBeckham30 min
Mar 16, 8:47 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson43 min
Mar 16, 9:29 PM CDTSevere Thunderstorm WarningOUNGreer, Kiowa46 min
Mar 16, 9:33 PM CDTSevere Thunderstorm WarningOUNEllis42 min
Mar 16, 9:44 PM CDTSpecial Weather StatementOUNHarper31 min
Mar 16, 9:55 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills35 min
Mar 16, 10:06 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita39 min
Mar 16, 10:11 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward64 min
Mar 16, 10:12 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa48 min
Mar 16, 10:43 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Washita47 min
Mar 16, 10:45 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Major, Woodward60 min
Mar 16, 10:56 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita49 min
Mar 16, 11:17 PM CDTTornado WarningOUNCaddo, Kiowa, Washita43 min
Mar 16, 11:32 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods, Woodward58 min
Mar 16, 11:40 PM CDTSevere Thunderstorm WarningOUNCaddo, Washita50 min
Mar 16, 11:47 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Roger Mills, Woodward58 min
Mar 16, 11:50 PM CDTSpecial Weather StatementOUNHarmon25 min
Mar 16, 11:53 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson52 min
Mar 16, 11:56 PM CDTSevere Thunderstorm WarningOUNCaddo, Washita49 min
Mar 17, 12:04 AM CDTSpecial Weather StatementOUNDewey26 min
Mar 17, 12:09 AM CDTSpecial Weather StatementOUNBlaine, Kingfisher36 min
Mar 17, 12:09 AM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills, Woodward51 min
Mar 17, 12:18 AM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher42 min
Mar 17, 12:20 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Washita40 min
Mar 17, 12:32 AM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita43 min
Mar 17, 12:34 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major, Woodward56 min
Mar 17, 12:42 AM CDTSpecial Weather StatementOUNEllis33 min
Mar 17, 12:42 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian31 min
Mar 17, 12:44 AM CDTTornado WarningOUNDewey21 min
Mar 17, 12:54 AM CDTSevere Thunderstorm WarningOUNBlaine, Canadian51 min
Mar 17, 12:59 AM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Major46 min
Mar 17, 1:14 AM CDTSevere Thunderstorm WarningOUNGreer, Kiowa, Washita33 min
Mar 17, 1:26 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Kingfisher, Major49 min
Mar 17, 1:27 AM CDTSevere Thunderstorm WarningOUNGarfield, Noble48 min
Mar 17, 1:30 AM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher45 min
Mar 17, 1:39 AM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher, Major37 min
Mar 17, 1:42 AM CDTSevere Thunderstorm WarningOUNGarfield16 min
Mar 17, 1:54 AM CDTAreal Flood AdvisoryOUNBlaine, Canadian, Custer, Kingfisher111 min
Mar 17, 1:57 AM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey33 min
Mar 17, 2:11 AM CDTSevere Thunderstorm WarningOUNKay, Noble49 min
Mar 17, 2:13 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan47 min
Mar 17, 2:42 AM CDTFlash Flood WarningOUNBlaine, Kingfisher3 hr
Mar 17, 2:55 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble65 min
Mar 17, 2:57 AM CDTSpecial Weather StatementOUNKingfisher, Logan33 min
Mar 17, 3:19 AM CDTWinter Weather AdvisoryOUNDewey, Ellis, Harper, Major, Roger Mills, Woodward16 hr
Mar 17, 3:29 AM CDTSpecial Weather StatementOUNLogan, Payne46 min
Mar 17, 3:32 AM CDTAreal Flood AdvisoryOUNGarfield, Kingfisher3 hr
Mar 17, 3:46 AM CDTAreal Flood AdvisoryOUNGarfield, Kay, Logan, Noble3 hr
Mar 17, 4:01 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne27 min
Mar 17, 5:40 AM CDTSevere Thunderstorm WarningOUNBryan35 min
Mar 17, 6:11 AM CDTSevere Thunderstorm WarningOUNBryan34 min
Mar 17, 8:45 AM CDTRiver Flood AdvisoryOUNMajor, Woods, Woodward11 hr
Mar 17, 8:55 AM CDTRiver Flood AdvisoryOUNBlaine, Canadian28 hr
Mar 17, 9:01 AM CDTRiver Flood AdvisoryOUNBlaine, Caddo, Canadian, Custer11 hr
Mar 17, 12:57 PM CDTRiver Flood AdvisoryOUNKingfisher18 hr
Mar 17, 3:21 PM CDTSpecial Weather StatementOUNPottawatomie24 min

Nearby

River Flood Advisories in Oklahoma, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.